International Journal of Mathematical Education (IJoME)



Volume 8 Number 1, (2018)





A Deduction of the Sine and Cosine Series using the Laplace Transform

pp. 14

Julio Cesar Mohnsam and Ricardo Capiberibe Nunes


Application of magnetorheological damper and semi-active control to isolate vibration of an autoparametric pendulum system
Li Xu

Representing pollution in a food chain through bifurcating solutions and spatial patterns
Shuming Zhou

Fixed point theory for finite φ-weak contraction functions
Wei Wu

Neighborhood Factor Structures

Xiaobo Qu

A Typology of Strategies in Solving Algebraic Equations Problems
Wen Yi

Lehmann-Type Laplace Distribution-Type II Software Reliability Growth Model
Tingsong Wang





 All rights are reserved with Research India Publications                             Home  Journals  Contact